Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 84, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 24, 2011, 3:38 PM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 3:38 PM CDT (20:38 UTC)
- Expired
- Apr 27, 2011, 4:13 PM CDT
- In force
- 3 days
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
502 WHUS74 KLCH 242038 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 338 PM CDT SUN APR 24 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE TONIGHT... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH THE OVERNIGHT HOURS...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-450-470-250400- /O.CAN.KLCH.SI.Y.0002.000000T0000Z-110424T2300Z/ /O.NEW.KLCH.SC.Y.0084.110424T2038Z-110425T1100Z/ SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- 338 PM CDT SUN APR 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT MONDAY. THIS REPLACES THE SMALL CRAFT ADVISORY FOR WINDS. * WINDS: 15 TO 25 KNOTS WITH HIGHER GUSTS. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. LAKE WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-452-455-472-475-250400- /O.NEW.KLCH.SC.Y.0084.110424T2038Z-110425T1100Z/ VERMILION BAY- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 338 PM CDT SUN APR 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT MONDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
785 WHUS74 KLCH 250316 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1016 PM CDT SUN APR 24 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH MONDAY NIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-251200- /O.EXT.KLCH.SC.Y.0084.000000T0000Z-110426T0000Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1016 PM CDT SUN APR 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
295 WHUS74 KLCH 250844 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 344 AM CDT MON APR 25 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH MONDAY NIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-251645- /O.EXT.KLCH.SC.Y.0084.000000T0000Z-110426T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 344 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
510 WHUS74 KLCH 251632 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1132 AM CDT MON APR 25 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH TONIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-260000- /O.CON.KLCH.SC.Y.0084.000000T0000Z-110426T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1132 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
573 WHUS74 KLCH 260018 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 718 PM CDT MON APR 25 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH TONIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-261000- /O.CON.KLCH.SC.Y.0084.000000T0000Z-110426T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 718 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
220 WHUS74 KLCH 260144 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 844 PM CDT MON APR 25 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH TONIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-261000- /O.EXT.KLCH.SC.Y.0084.000000T0000Z-110427T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 844 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET OUT TO 20 NM...5 TO 8 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
204 WHUS74 KLCH 260948 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 AM CDT TUE APR 26 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH TONIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-261800- /O.EXT.KLCH.SC.Y.0084.000000T0000Z-110427T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 448 AM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 6 FEET OUT TO 20 NM...6 TO 9 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
093 WHUS74 KLCH 261611 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1111 AM CDT TUE APR 26 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH TONIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-262300- /O.CON.KLCH.SC.Y.0084.000000T0000Z-110427T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1111 AM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 6 FEET OUT TO 20 NM...6 TO 9 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
942 WHUS74 KLCH 262307 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 607 PM CDT TUE APR 26 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH TONIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-270715- /O.CON.KLCH.SC.Y.0084.000000T0000Z-110427T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 607 PM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 6 FEET OUT TO 20 NM...6 TO 9 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
043 WHUS74 KLCH 270338 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1038 PM CDT TUE APR 26 2011 ...STRONG AND GUSTY SOUTH WINDS EXPECTED TO CONTINUE... .A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST ACROSS THE REGION THROUGH TONIGHT...BETWEEN THE BERMUDA HIGH TO THE EAST AND LOWER PRESSURE OVER THE SOUTHERN PLAINS. GMZ430-432-435-450-452-455-470-472-475-271200- /O.CON.KLCH.SC.Y.0084.000000T0000Z-110427T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1038 PM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 6 FEET OUT TO 20 NM...6 TO 9 FEET 20 TO 60 NM. LAKE AND BAY WATERS WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS74 KLCH 271047 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 547 AM CDT WED APR 27 2011 ...STRONG AND GUSTY WINDS EXPECTED TO CONTINUE... .STRONG SOUTH WINDS WILL CONTINUE TODAY AS DEEP LOW PRESSURE OVER NORTHEAST TEXAS MOVES OFF TO THE NORTHEAST. STRONG NORTH WINDS ARE THEN EXPECTED LATER THIS AFTERNOON AND TONIGHT BEHIND A COLD FRONT. GMZ450-452-455-470-472-475-272100- /O.EXT.KLCH.SC.Y.0084.000000T0000Z-110428T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 547 AM CDT WED APR 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT THURSDAY. * WINDS AND SEAS: TODAY...SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 6 FEET OUT TO 20 NM...6 TO 8 FEET 20 TO 60 NM. TONIGHT...NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-272100- /O.EXT.KLCH.SC.Y.0084.000000T0000Z-110427T2100Z/ VERMILION BAY- 547 AM CDT WED APR 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND SEAS: THROUGH THIS AFTERNOON...SOUTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. BAY WATERS WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-271800- /O.CON.KLCH.SC.Y.0084.000000T0000Z-110427T1800Z/ SABINE LAKE-CALCASIEU LAKE- 547 AM CDT WED APR 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS AND SEAS: THROUGH THIS MORNING...SOUTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE WATERS WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RUA
611 WHUS74 KLCH 272113 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 413 PM CDT WED APR 27 2011 ...STRONG AND GUSTY WINDS EXPECTED OVERNIGHT... .STRONG NORTHERLY WINDS EXPECTED TO DEVELOP BEHIND A PASSING COLD FRONT THIS EVENING. WINDS SHOULD BEGIN TO DIMINISH BY MID MORNING THURSDAY. GMZ450-452-455-470-472-475-280515- /O.CAN.KLCH.SC.Y.0084.000000T0000Z-110428T1200Z/ /O.NEW.KLCH.SC.Y.0085.110427T2113Z-110428T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 413 PM CDT WED APR 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THURSDAY. * WINDS AND SEAS: TONIGHT...NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET OUT TO 20 NM...5 TO 7 FEET 20 TO 60 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-272215- /O.CAN.KLCH.SC.Y.0084.000000T0000Z-110427T2100Z/ VERMILION BAY- 413 PM CDT WED APR 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ALONG THE BAY HAVE FALLEN BELOW ADVISORY CRITERIA. WINDS WILL BE BREEZY TONIGHT WITH THE PASSAGE OF A COLD FRONT BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 12:49 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 24, 12:49 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1249 PM CDT SUN APR 24 2011
.AVIATION...THE STRONG AND GUSTY WINDS WILL BEGIN TO DIMINISH
SOME THIS AFTERNOON AS THE GRADIENT BEGINS TO RELAX AS THE BERMUDA
RIDGE RETREATS TO THE EAST. THERE WERE INDICATIONS ON THE MSAS
ANALYSIS UPSTREAM AND IN THE MODELS OF INCREASING MOISTURE IN THE
BOUNDARY LAYER THIS AFTERNOON WHICH COULD RESULT IN MVFR CIGS FOR
BPT AND LCH. A DRY PUNCH FROM THE SOUTHWEST SHOULD QUICKLY BRING
ALL SITES TO VFR BY SUNDOWN. GUSTY WINDS AGAIN ON MONDAY BUT NOT
QUITE AS STRONG AS TODAY AS THE BERMUDA RIDGE CONTINUES TO MOVE EAST.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 1117 AM CDT SUN APR 24 2011/
DISCUSSION...
PRIMARY SHORT TERM CONCERN TODAY IS WINDS. WIND ADVISORY ISSUED BY
MIDNIGHT SHIFT HAS VERIFIED AT KBPT AND KLCH WHERE SUSTAINED
WINDS OF 21 AND 19 KNOTS RESPECTIVELY HAVE ALREADY BEEN
OBSERVED...ALONG WITH A GUST TO 31 KNOTS AT KBPT. SITES FARTHER
EAST HAVE NOT QUITE GOTTEN THERE YET...BUT I EXPECT THEY WILL AS
WE HEAD INTO THE AFTERNOON. BUMPED UP FORECAST WIND SPEEDS AND
GUSTS OVER SE TX/SW LA WITH THE EARLIER ONSET OF STRONG WINDS.
AS A RESULT OF PERSISTENT GUSTS IN EXCESS OF 20 KNOTS OVER SABINE
LAKE...CALCASIEU PASS...AND THE GULF WATERS WEST OF
CAMERON...ISSUED A SMALL CRAFT ADVISORY FOR THESE AREAS THROUGH 6
PM THIS EVENING. WILL EVALUATE THE POTENTIAL FOR EXTENDING THIS
INTO TONIGHT WITH THE AFTERNOON FORECAST PACKAGE.
REST OF FORECAST ON TRACK...WITH JUST COSMETIC CHANGES IF ANY TO
REMAINING FIRST PERIOD GRIDS. UPDATED PRODUCTS ALREADY SENT.
13
PREV DISCUSSION... /ISSUED 707 AM CDT SUN APR 24 2011/
AVIATION...
A BIT OF SUNRISE FOG THAT WILL BE GONE IN THE NEXT 30 MINUTES
OTHERWISE CEILINGS WILL BEGIN TO RISE AND THE WINDS WILL PICKUP
THROUGH THE DAY TODAY.
PREV DISCUSSION... /ISSUED 418 AM CDT SUN APR 24 2011/
SYNOPSIS...PRETTY MUCH THE SAME PATTERN TONIGHT AS SEEN THE PAST
SEVERAL NIGHTS. STALLED FRONTAL SYSTEM STRETCHING FROM NORTH TEXAS
INTO SOUTHEAST MISSOURI AND HIGH PRESSURE CENTERED OVER THE
SOUTHEAST U.S. THE TIGHT PRESSURE GRADIENT IS KEEPING THE WINDS UP
WITH MILD TEMPERATURES.
DISCUSSION...FIRST THING TO LOOK AT WERE WINDS TODAY. OVERALL
WINDS LOOK TO BE SLIGHTLY LOWER THAN YESTERDAY...HOWEVER SUSTAINED
WINDS ARE FORECAST TO BE IN WIND ADVISORY CRITERIA ALONG THE
COASTAL PARISHES AND COUNTIES. TEMPERATURES LOOK TO BE A DEGREE OR
TWO WARMER THIS AFTERNOON AS WELL.
WINDS LOOK TO BE A LITTLE STRONGER AREA WIDE MONDAY AS LOW PRESSURE
DEEPENS OVER NORTHERN TEXAS. EXPECT WE WILL NEED A WIND ADVISORY
EVERYWHERE TOMORROW.
THEN FOCUS BECOMES RAIN CHANCES AND HOW MUCH RAIN WILL FALL AND
SEVERE POTENTIAL. GUIDANCE PRETTY MUCH REMAINS IN THE SAME CAMP
WITH RESPECT TO THE CONVECTION FORECAST LATE MONDAY INTO MONDAY
NIGHT ACROSS MAINLY THE WESTERN HALF OF THE FORECAST AREA. THE
ECMWF/CMC/SREF REMAIN ON THE WET SIDE AND THE NAM/GFS ARE DRY. ALL
OF THE GUIDANCE ARE SIMILAR WITH THE SHORTWAVE HOWEVER AND WILL
LEAN TOWARDS THE SREF/ECMWF. STILL RAIN CHANCES ARE NOT A LOCK
TOMORROW AND TOMORROW NIGHT WITH POPS 30 PERCENT OR LESS. DYNAMICS
ARE FAVORABLE FOR SEVERE THUNDERSTORMS MONDAY NIGHT ACROSS THE
EXTREME NORTHERN PORTIONS OF THE FORECAST AREA AND SPC HAS THE
NORTHWEST CORNER HIGHLIGHTED IN THE SLIGHT RISK.
TUESDAY WILL BE IN BETWEEN SYSTEMS AND SHOULD SALVAGE MOST OF THE
DAY. THE FRONT IS FORECAST TO MOVE THROUGH THE AREA ON WEDNESDAY
AND KEPT THE LOW POPS GOING. PROBLEM WITH THE SYSTEM WILL BE TOTAL
MOISTURE THROUGH THE COLUMN. WHAT THUNDERSTORMS DO DEVELOP
WEDNESDAY WILL HAVE THE POTENTIAL TO REACH SEVERE LEVELS AND THE
NORTHERN ZONES ARE HIGHLIGHTED IN THE SLIGHT RISK AREA.
MARINE...
MODERATE SOUTHERLY WINDS WILL CONTINUE INTO THE NEW WEEK
AS A TIGHT PRESSURE GRADIENT REMAINS IN PLACE BETWEEN HIGH
PRESSURE TO OUR EAST AND LOW PRESSURE OVER THE SOUTH PLAINS. A
COLD FRONT WILL ADVANCE ACROSS THE NORTHWEST GULF LATE WEDNESDAY
FOLLOWED BY A STRONG OFFSHORE FLOW.
27
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 86 71 83 71 85 / 0 10 10 20 10
KBPT 84 72 82 72 85 / 0 10 10 30 20
KAEX 89 69 86 70 88 / 0 10 20 30 20
KLFT 87 70 85 70 87 / 0 10 10 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CALCASIEU...CAMERON...IBERIA...JEFFERSON DAVIS...ST.
MARY...VERMILION.
TX...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
VERMILION BAY...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...SABINE LAKE...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
LATE TONIGHT FOR THE FOLLOWING ZONES: CALCASIEU LAKE...
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM...SABINE LAKE...WATERS FROM CAMERON, LA TO HIGH ISLAND,
TX EXTENDING FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Apr 24, 4:35 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 435 AM CDT SUN APR 24 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-250945- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 435 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG WINDS ARE FORECAST TO DEVELOP ALONG THE COASTAL COUNTIES AND PARISHES AGAIN THIS MORNING AND AFTERNOON. THEREFORE A WIND ADVISORY HAS BEEN ISSUED ALONG THE COAST FROM 10 AM TO 6 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL INCREASE AGAIN ON MONDAY AND A WIND ADVISORY WILL LIKELY BE NEEDED EVERYWHERE ON MONDAY. OTHERWISE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A FRONTAL SYSTEM THAT IS FORECAST TO MOVE THROUGH THE REGION ON WEDNESDAY. AT THIS TIME...IT DOES APPEAR THAT MOST OF THE SIGNIFICANT SEVERE POTENTIAL WILL REMAIN TO THE NORTH OF THE AREA. HOWEVER...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF A WOODVILLE TO VILLE PLATTE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GMZ430-432-435-450-452-455-470-472-475-250945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 435 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MODERATE SOUTHERLY WINDS WILL CONTINUE TODAY AND TONIGHT AND SMALL CRAFT SHOULD EXERCISE CAUTION TODAY. WINDS AND SEAS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND SEAS WILL CONTINUE TO BE ELEVATED THROUGH THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:22 AM CDT | Wind Advisory | LCH | 15 hr | |
| Apr 24, 11:03 AM CDT | Small Craft Advisory for Winds | LCH | 5 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.